# SDR USAA2010100792214

- Difficulty date: September 27, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 6545871502
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON INNER WEB UPPER POSITION OF FORWARD GALLEY DOOR AT BS 316, WL 267.  REPAIRED INNER WEB UPPER POSITION OF FORWARD GALLEY DOOR AT BS 316, WL 267 IAW B737 SRM 51-70-13.
